# SDR 03FDEA00398

- Difficulty date: March 4, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 38,793 hours, 7,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP O/B HINGE  BRACKET ACTUATOR UPPER ATTACHMENT HOLES   2EA CORRODED.O/B HINGE.      LEFT O/B FLAP- O/B HINGE BRACKET ASSY. FOR ACTUATOR   INSTALLATION CORROSION HOLES REWORKED AND BUSHING REPAIRED AS PER FEDEX EA 1-  5740-68587.
